Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for blurry vision and dizziness

Answered by
Dr.
Dr. Ivan R. Rommstein

General Surgeon

Practicing since :2008

Answered : 10432 Questions

default
Posted on Thu, 2 Mar 2017 in Brain and Spine
Question: Hi
Ive had something very bad happen to ne last night. I wasnt doing anything in particulr and suddenly my head felt like it blew up like a balloon and very hot. As if i was laying upside down for 10 minutes. I panicked and then it made it worse. I have never ever felt this before. My whole left side went tingley and numb, dizziness and blurry. It was so scary and has happened once today also. Not as bad today ! Please help i think maybe to do sith all the pressure in my head ?
doctor
Answered by Dr. Ivan R. Rommstein 29 minutes later
Brief Answer:
Further evaluation required

Detailed Answer:
Hi and welcome to HCM.
This may be nothing,but I suggest further evaluation since it may indicate in some cases transitory ischemic attacks so called TIA and rarely even sign of brain aneurysm. So you should do neurological examination and head CTscan for a start. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ivan R. Rommstein 39 minutes later
What is TIA ? I did a I did scan last night CT and then i have a MRI tomorrow ct was clear :) so we are foung to do MRI tomorrow - ot was a cery acary feeling
doctor
Answered by Dr. Ivan R. Rommstein 43 minutes later
Brief Answer:
TIA means sudden decrease in blood flow in carotid or intracranial vessels.

Detailed Answer:
Hi

TIA means that there was sudden decrease in blood flow in carotid or intracranial vessels. It may happen if there is atherosclerosis of carotid vessels or spasm of brain vessels. MRI should rule this out and you should not be afraid of it.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests

Recent questions on  Brain aneurysm

doctor1 MD

I have had a Brain Aneurysm 6 years ago, and since then I am getting less and less energy and 99% less strength? I am still trying to recuperate, but I am so depressed over the lack of progress. I am 70 plus stilln working and don t want to stop. As I said, still trying to gain my health back. Thank you many times for an answer I can understand. I am also no more 120% in control of my bowels and urin.

doctor1 MD

hihi, i have a metallic taste in my mouth and have a headache - i'm a 31 year old male in reasonably good health, though i have high LDL cholesterol and my mother died from a brain aneurysm

should i got to a GP and get myself checked out? Or is it only if the headache gets worse

doctor1 MD

Two years ago I had a brain aneurysm clipping surgery. For the past few weeks I have had this strange smell similiar to a plastic/chemical scent in my nose and my mouth. Does this mean anything? Could thi be related to the brain surgery I had?

My e-mail is YYYY@YYYY

doctor1 MD

I've noticed that every time after I have an orgasm, my head throbs in unison with my heartbeat. I am currently still recovering from a minor blow to the temple that was caused by my little brother accidentally giving me a head butt. I was having...

doctor1 MD

my mother aged 67, she has slurred speech and unable to move tongue for swallowing, the problem persist approx one year, we had consult to GE, ENT and also some neurologist , CT, Endoscopy , Laringeoscopy all done with NAD, blood CBC, LFT KFT all...

doctor1 MD

what causes your heartbeat felt in your head. there is a constant thumping

doctor1 MD

Hi, I m a 22 year old female. I smoke cigarettes and I started smoking crystal meth regularly about a year and a half ago. 9 months ago I started using meth intraveneously as well, but not as often as I would smoke it. In November of last year I decided to get clean, and that lasted until the middle of February, of this year. I was not using as much as I used to before I got clean. About 5 days ago I did a shot of meth with a friend, it was about the amount that I used to do when I d shoot it. It was good dope, my friend and I both felt very, very high. But I ended up feeling a bit weird, and the I started having trouble breathing and my heart started beating very rapidly. I was dizzy and my body was tingling. I decided to go to the hospital because I thought I was having a heart attack. At the hospital they did an EKG reading and gave me some Ativan. The results said my heart was fine, and I had just had a panic attack. 2 days later, in my hometown, I injested some meth orally with the same friend. It was about a half gram. About twenty minutes later I started feeling high, but almost instantly felt the same symptoms from the night I shot up. Hard to breathe, chest pains, numb tingly feelngs in my left arm and left side of body, ect. I tried to calm myself down and convince myself it was just a panic attack, but then my head started feeling like there were intense ammounts of pressure inside of it, crushing my brain almost, and then I couldn t hear anything, and I got tunnel vision. I fell back on the couch, and my friend called me an ambulance. I thought I was having a stroke, heart attack, or brain aneurysm. At the hospital they gave me an oxygen mask, took some blood, and then put me on an IV with Ativan and a saline flush. They did another EKG, and again everything was fine, so I was released and went home. Around midnight the same things started happening again, and again I was convinced I was dying. This time I hadn t used any meth so I was certain something was actually wrong with me. Went to the hospital, same process, oxygen, Ativan, ekg, everything is fine. Yesterday I had two more attacks, and another today, and they just keep getting worse and worse. The doctors are telling me it s anxiety or a panic disorder, mixed with stimulant side effects because of the meth. I m not using meth currently, I am afraid to, but I am seriously worried that I did a bad shot or something, and I ve done some damage and it will eventually kill me. It all began with that shot, I ve never experienced anything like this in all of my usage of meth. I am very, very scared, and no one will take my concerns seriously, it seems. Please help. How can I check for blood infections, or anything that may be actually wrong? Oh also, they gave me a prescription for Ativan, and also Zoloft now. Good, or bad?